Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 72, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 22, 2005, 12:44 AM CST for Ashley County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 12:44 AM CST (06:44 UTC)
- Expired
- Mar 22, 2005, 1:45 AM CST
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Ashley County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 186 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 9:20 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 220644 SVRJAN ARC003-220745- /O.NEW.KJAN.SV.W.0072.050322T0644Z-050322T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1244 AM CST TUE MAR 22 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS THIS INCLUDES THE CITY OF WILMOT * UNTIL 145 AM CST * AT 1244 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23 MILES SOUTHWEST OF WILMOT...OR ABOUT 8 MILES NORTH OF BASTROP...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WILMOT BY 120 AM CST PARKDALE BY 130 AM CST PORTLAND BY 140 AM CST MONTROSE BY 145 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164 $$ CAB
3 follow-up statements
000 WWUS54 KJAN 220701 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 101 AM CST TUE MAR 22 2005 ARC003-220745- /O.CON.KJAN.SV.W.0072.000000T0000Z-050322T0745Z/ ASHLEY AR- 101 AM CST TUE MAR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CST FOR EASTERN ASHLEY COUNTY... AT 100 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF WILMOT...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WILMOT BY 115 AM CST PARKDALE BY 125 AM CST PORTLAND BY 135 AM CST 6 MILES SOUTHEAST OF MONTROSE BY 140 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164 $$ CAB
000 WWUS54 KJAN 220728 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 129 AM CST TUE MAR 22 2005 ARC003-220745- /O.CON.KJAN.SV.W.0072.000000T0000Z-050322T0745Z/ ASHLEY AR- 129 AM CST TUE MAR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CST FOR EASTERN ASHLEY COUNTY... AT 126 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PARKDALE...OR ABOUT NEAR WILMOT...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTHEAST OF PORTLAND BY 135 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164 $$ CAB
000 WWUS54 KJAN 220745 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 146 AM CST TUE MAR 22 2005 ARC003-220756- /O.EXP.KJAN.SV.W.0072.000000T0000Z-050322T0745Z/ ASHLEY AR- 146 AM CST TUE MAR 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR ASHLEY COUNTY HAS BEEN ALLOWED TO EXPIRE... LAT...LON 3302 9197 3302 9146 3330 9146 3330 9164 $$ CAB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:10 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 21, 10:10 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1010 PM CST MON MAR 21 2005 .UPDATE... VERTICALLY STACKED LOW PRESSURE STORM SYSTEM BETWEEN DDC AND ICT ALONG THE OK BORDER MOVING SLOWLY ESE TO NEAR FSM BY NOON TUESDAY. TOR WW58 ALREADY IN EFFECT TIL 10Z FOR POINTS W OF THE MS RIVER. LOW LEVEL FLOW REMAINS ELY ACROSS THE CWFA THIS EVENING AND INSTABILITY GENERALLY ALONG THE SABINE RIVER VALLEY. A FEW BAND OF SHRA CROSSED THE AREA DURING THE EVENING AND THESE QUICKLY DIMINISHED WITH SUNSET. HAVE UPDATED ZONES/WEB GRAPHICS FOR WW AND TEMP CURVES WITH MINOR WORDING CHANGES OTHERWISE... SHEAR AND DYNAMICS WILL BE THE DRIVING FORCES FOR MAINTAINING THE ONGOING CONVECTION TO OUR W - WHERE A FEW LARGE HAIL REPORTS STARTING TO POP UP. EXPECT THESE ELEVATED TYPE STORMS TO IMPACT THE DELTA REGION SHORTLY AFTER MIDNIGHT. CONVECTION SHOULD BEGIN POPPING JUST ABOUT ANYWHERE IN WRN HALF OF FA BY 3AM. THEN...00Z MODELS INDICATING RAPID RISE IN THE INSTABILITY PARAMETERS OVER SWRN MS AFTER 3AM AS THE 0-1KM HELICITIES 200- 250M*M/S*S RISE TO OVER 300 BY 6AM AND MOVE E ALONG THE HIGHWAY 84 CORRIDOR. EXPECT THE HIGHEST RISK FOR SUPER-CELL DAMAGING TORNADOES S OF I-20 AS THESE PARAMETERS PROGRESS ENE FROM THE HEZ-BROOKHAVEN TOWARD THE MERIDIAN-LAUREL- HATTIESBURG AREAS. MOST ACTION SHOULD BEGIN EXITING ERN MS 10AM-NOON. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/40
Hazardous weather outlook, Mar 21, 8:30 PM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 830 PM CST MON MAR 21 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 222110- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 830 PM CST MON MAR 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT AND TUESDAY MORNING AS A STRONG UPPER LEVEL SYSTEM SLAMS INTO THE REGION. THE MAJORITY OF THE SEVERE WEATHER ACTIVITY WILL OCCUR BETWEEN 12 AM AND 12 PM. A STRONG UPPER LEVEL AND SURFACE LOW WILL MOVE EAST ACROSS OKLAHOMA AND INTO ARKANSAS TONIGHT. AS THE SURFACE LOW DEVELOPS...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TONIGHT PLACING THE LOWER MISSISSIPPI VALLEY IN A MOIST AND VERY UNSTABLE ATMOSPHERE. AS THIS OCCURS...THE UPPER LOW WILL SPREAD STRONG WINDS INTO THE AREA. AS THESE FEATURES CLASH...SEVERE THUNDERSTORMS WILL RAPIDLY DEVELOP TO OUR WEST. TWO ROUNDS OF ACTIVITY ARE ANTICIPATED OVERNIGHT AND TUESDAY MORNING. THE FIRST ROUND LOOKS TO EFFECT THE WEST PORTION BETWEEN 12 AM AND 6 AM. THE SECOND ROUND LOOKS TO DEVELOP ACROSS CENTRAL AND SOUTHERN LOUISIANA AND MOVE NORTHEAST INTO EASTERN MISSISSIPPI. THIS ACTIVITY LOOKS TO OCCUR BETWEEN 6AM AND 12 PM. EACH ROUND OF STORMS WILL HAVE THE POTENTIAL FOR SUPERCELL THUNDERSTORMS MOVING AHEAD OF A SQUALL LINE. ANY SUPERCELL WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THE SQUALL LINE WILL BRING AN ADDITIONAL DAMAGING WIND AND LARGE HAIL THREAT. PARAMETERS APPEAR TO BE COMING TOGETHER TO SUPPORT A SIGNIFICANT SEVERE WEATHER EVENT ACROSS THE REGION LATE TONIGHT AND TUESDAY MORNING. THE GREATEST RISK OF SUPERCELL THUNDERSTORMS...POTENTIALLY PRODUCING VERY LARGE HAIL AND DAMAGING TORNADOES...LOOKS TO BE SOUTH OF THE INTERSTATE 20 CORRIDOR...ESPECIALLY ALONG HIGHWAY 84 FROM NATCHEZ TO LAUREL. PEOPLE IN THE ARKLAMISS REGION SHOULD MONITOR WEATHER CONDITIONS CLOSELY TONIGHT AND TUESDAY MORNING. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS THAT DEVELOP TONIGHT AND MOVES ACROSS THE AREA. THE SOIL REMAINS SOGGY FROM RAINFALL YESTERDAY AND RAINFALL RUNOFF MAY PRODUCE PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. DUE TO THE STEADY FORWARD MOVEMENT OF THIS SYSTEM...RAINFALL AMOUNTS AROUND 1 INCH WILL BE COMMON. SOME OF THE MORE INTENSE STORMS MAY PRODUCE HIGHER AMOUNTS...POSSIBLY UP TO TWO INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... ...DAYS TWO AND THREE...TUESDAY NIGHT THROUGH THURSDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...THURSDAY NIGHT THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI FOR THE UPCOMING WEEKEND. ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY THE WEEKEND. WITH SUFFICIENT MOISTURE...INSTABILITY...AND JET STREAM DYNAMICS IN PLACE...STRONG TO SEVERE THUNDERSTORMS MAY AGAIN BE POSSIBLE. DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO PINPOINT THE EXACT TIMING OR RISKS WITH ANY THUNDERSTORMS AT THIS TIME. STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT AND TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 21, 9:09 PM CST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 909 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 58 IN EFFECT UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 PARISHES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 9:50 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 950 PM CST MON MAR 21 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 212130- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 950 PM CST MON MAR 21 2005 ...SEVERE WEATHER EVENT EXPECTED OVERNIGHT INTO TUESDAY MORNING... IT STILL APPEARS THAT PARAMETERS ARE COMING TOGETHER FOR A SEVERE WEATHER EVENT FOR THE LOWER MISSISSIPPI VALLEY OVERNIGHT AND INTO TUESDAY MORNING. SEVERE THUNDERSTORMS...WITH THE POSSIBILITY OF TORNADOES...LARGE HAIL...AND DAMAGING STRAIGHT-LINE WINDS...ARE EXPECTED ACROSS THE REGION TONIGHT INTO TUESDAY MORNING. NUMEROUS THUNDERSTORMS...SOME OF THEM SEVERE...HAVE BEEN RAPIDLY DEVELOPING IN THE ARKLATEX REGION THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO SPREAD NORTHEAST INTO NORTHWEST MISSISSIPPI... SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA BETWEEN 1 AM AND 6 AM. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS...BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE A POSSIBILITY. OTHER SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO EAST CENTRAL LOUISIANA...AND WEST CENTRAL AND SOUTHWEST MISSISSIPPI AFTER 3 AM. THESE STORMS WILL SPREAD NORTHEAST...WITH THE RISK OF SEVERE THUNDERSTORMS ARRIVING IN EAST CENTRAL AND SOUTHEAST MISSISSIPPI BETWEEN 5 AM AND 10 AM. SEVERE STORMS IN THESE AREAS ARE EXPECTED TO BE SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE AREA ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR LOOKS TO HAVE THE HIGHEST RISK OF SEEING SIGNIFICANT SEVERE WEATHER...WITH THE POSSIBILITY OF DAMAGING TORNADOES AND VERY LARGE HAIL. AGAIN... THE MOST LIKELY TIME FOR THIS ACTIVITY WILL BE BETWEEN 3 AM AND 10 AM. ALL OF THIS STORM ACTIVITY WILL SHIFT EAST OF MISSISSIPPI BY LATE MORNING. ISOLATED THUNDERSTORMS COULD REDEVELOP ALONG A COLD FRONT MOVING THROUGH EASTERN MISSISSIPPI DURING THE AFTERNOON HOURS TUESDAY. ANY OF THESE STORMS COULD PRODUCE LARGE HAIL...BUT THE COVERAGE IS EXPECTED TO BE QUITE ISOLATED. WITH THE MAIN RISK OF SEVERE WEATHER COMING LATE AT NIGHT...PEOPLE ARE URGED TO KEEP NOAA WEATHER RADIOS ON OR ON THE TONE ALERT FEATURE TONIGHT. STAY TUNED TO NOAA WEATHER RADIO...OR OTHER COMMERCIAL OR CABLE MEDIA OUTLETS...FOR THE LATEST WEATHER INFORMATION. WFO JAN
Special weather statement, Mar 21, 10:14 PM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1014 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:06 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1106 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:59 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1159 PM CST MON MAR 21 2005 ARZ074>075-LAZ007>009-015>016-023>026-221000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA- TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH... WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG... BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 1:22 AM CST | Severe Thunderstorm Warning | JAN | Chicot | 53 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.